question-icon

I have an infection on lower left side of tongue

default
Posted on Sat, 29 Dec 2018
Question: I have an infection on lower left side of tongue and lower left side of my lip. Since seeing my PCP on Thursday I've developed sores (pimples) on the left side of my face. He has prescribed Nystatin mouthwash which I have used for a day and a half with no improvement, I am also taking Doxycline for a sinus infection on the left side also.
doctor
Answered by Dr. Honey Arora (37 minutes later)
Brief Answer:
Please upload pictures.

Detailed Answer:
Hi..
Thanks for writing to us..

Well, from your explanation it can be an allergic reaction or viral infection..

For understanding it better I would like to see pictures.

So please click pictures and upload.

Also please answer the following questions.

-Since how long this is happening?

-Did the pimples appeared after taking medicine or before itself?

-From how long are you taking Doxycycline and did the problem with tongue and other parts appeared after taking Doxycycline?

Please revert back with answers..

Regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Honey Arora (35 minutes later)
The tongue was slightly sore before the sinus infection started. Dentist thought I had bit my tongue. Treatment occurred simultaneously. Pimples may have started after tongue became real sore, but got worse yesterday.
I took a selfie for the picture requested, How do I send it?
I pushed the wrong button on this email and said to stop sending emails. How do I reverse this process?
doctor
Answered by Dr. Honey Arora (15 hours later)
Brief Answer:
Contact customer support.

Detailed Answer:
Hi..
Looks the tongue soreness is due to inflammation also known as Glossitis.
The pimples on the other hand can be a side effect of medicines.

For images and other technical issues please contact our customer support, they will definitely help you..

For tongue soreness you can gargle with specialised mouthwash like Magic mouthwash.
Take a Vitamin B complex daily.
Suck ice pops.
Do warm saline gargles.

Apply benzoyl per containing ointment over the pimples.
Do cool compresses.

Hope I have answered your query.
Please let me know if I can assist you further.

Regards.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Honey Arora

Dentist

Practicing since :2011

Answered : 13953 Questions

premium_optimized

The User accepted the expert's answer

Share on
I have an infection on lower left side of tongue

Brief Answer: Please upload pictures. Detailed Answer: Hi.. Thanks for writing to us.. Well, from your explanation it can be an allergic reaction or viral infection.. For understanding it better I would like to see pictures. So please click pictures and upload. Also please answer the following questions. -Since how long this is happening? -Did the pimples appeared after taking medicine or before itself? -From how long are you taking Doxycycline and did the problem with tongue and other parts appeared after taking Doxycycline? Please revert back with answers.. Regards.